# SDR MWEA97151

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT ELEV TOP SKIN T/E AREA CORRODED.  MAINTENANCE REPAIRED BY INSTALLING PLUG AND DOUBLER IAW SRM 55-03 FIG 15.
